BibTeX record journals/questa/MandjesK01

download as .bib file

@article{DBLP:journals/questa/MandjesK01,
  author    = {Michel Mandjes and
               Jeong Han Kim},
  title     = {Large Deviations for Small Buffers: An Insensitivity Result},
  journal   = {Queueing Syst. Theory Appl.},
  volume    = {37},
  number    = {4},
  pages     = {349--362},
  year      = {2001},
  url       = {https://doi.org/10.1023/A:1010837416603},
  doi       = {10.1023/A:1010837416603},
  timestamp = {Mon, 18 May 2020 12:43:50 +0200},
  biburl    = {https://dblp.org/rec/journals/questa/MandjesK01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics